Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Quasicontinuum approximation and iterative method for envelope solitons in anharmonic chains

Title data

Neuper, A. ; Mertens, F. G. ; Flytzanis, N.:
Quasicontinuum approximation and iterative method for envelope solitons in anharmonic chains.
In: Zeitschrift für Physik B Condensed Matter. Vol. 95 (1994) Issue 3 . - pp. 397-406.
ISSN 1431-584X
DOI: https://doi.org/10.1007/BF01343968

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 16 Feb 2021 14:18
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63149